# SDR SWAA2022022835695

- Difficulty date: November 30, 2018
- Submitted: February 28, 2022
- Operation: Air carrier
- Aircraft: N8315C
- Make and model: Boeing 737-8H4
- Aircraft serial: 38811
- Aircraft time: 22,805 hours, 9,916 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Delaminated
- Location: Rh Inbd Main Fla
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING INBD MAIN FLAP OUTBD AFT T/E WEDGE PANEL LOWER SKIN DELAMINATED 4.800 IN WIDE BY 12 IN LONG AND EXTENDS TO THE T/E EDGE. DELAM STARTS 6.25 IN INBD OF OUTBD EDGE. / C/W EA REPAIR - 57EA -06019 THSI IS A TIME LIMITED REPAIRINSP P44
